# SDR SWAA2020051445117

- Difficulty date: April 24, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A GOUGE AT BS 1006 + 9.5'; 1' BELOW STRINGER 14 L/H / EXTERNAL FUSELAGE SKIN GOUGE AT BS 1006+9.5'; 1 BELOW STRINGER 14 L/H REPAIRED IAW ATS ER 20-02505; REV IR; DATED 11-MAY-2020 AND PER EA NO:20-153-00493 REV IR. 55981U 11MAY20
